The group of one-dimensional bimodules arising from composition of subfactors

この論文にアクセスする

この論文をさがす

著者

抄録

We assume that a factor is equipped with outer actions of two finite groups, and consider a factor-subfactor pair consisting of the crossed product by one group and the fixed point algebra by the other. For this inclusion of factors, the group of one-dimensional bimodules appearing at even levels of the associated graph and that of non-strongly outer automorphisms for the subfactor (i.e., centrally trivial ones in the strongly amenable case) are determined.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 52(2), 293-333, 2000-04 

    The Mathematical Society of Japan

参考文献:  64件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  1件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480168
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    5374833
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ